| Model Number |
195215 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) replaced the level sensors.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that the level sensor was not reading.There were no reported adverse consequences to the patient.No other details regarding the nature of this event were provided.
Additional Manufacturer Narrative
Updated blocks: d4, d9, and h4.The product information for the other red level sensor that was replaced is: part number: 195274, serial number: (b)(6), udi: (b)(4).
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.